# SDR AALA20000034

- Difficulty date: January 6, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT ROW 14-18 INOPERATIVE.  SECURED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR AT ROW 14-18.  SYSTEM GRUOND CHECK NORMAL OPERATION.  (M)
